Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 119, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 10, 2015, 8:46 AM CDT for Reynolds County, Missouri. It took effect at Jul 10, 2015, 11:18 AM CDT. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2015, 8:46 AM CDT (13:46 UTC)
- In effect from
- Jul 10, 2015, 11:18 AM CDT
- Expired
- Jul 12, 2015, 5:30 AM CDT
- In force
- 42 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 13:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 12.77 ft at Jul 10, 2015, 8:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
658
WGUS43 KLSX 101346
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
846 AM CDT FRI JUL 10 2015
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Missouri...
Black River near Annapolis affecting Reynolds County
.This Flood Warning is a result of about 2 inches of rainfall the
past 24 hours and about an additional quarter inch forecast in the
next 24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-111346-
/O.NEW.KLSX.FL.W.0119.150710T1655Z-150712T1030Z/
/ANNM7.1.ER.150710T1655Z.150711T0000Z.150711T1030Z.NO/
846 AM CDT FRI JUL 10 2015
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Black River near Annapolis
* from this morning to late Saturday night.
* At 8:15 AM Friday the stage was 7.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast: Rise above flood stage by late this morning and continue
to rise to near 9.5 feet by this evening. The river will fall below
flood stage by early tomorrow.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/11 07/12 07/13 07/14 07/15
Black River
Annapolis 8.0 6.97 7.8 5.5 4.6 4.2 3.8
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$5 follow-up statements
446
WGUS83 KLSX 101621
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1121 AM CDT FRI JUL 10 2015
...The flood warning continues for the following rivers in
Missouri...
Black River near Annapolis
.This Flood Warning is a result of about 2 inches of rainfall the
past 24 hours and an additional quarter inch forecast in the next
24 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-111621-
/O.EXT.KLSX.FL.W.0119.150710T1618Z-150712T1903Z/
/ANNM7.1.ER.150710T1443Z.150711T0600Z.150711T1903Z.NO/
1121 AM CDT FRI JUL 10 2015
The Flood Warning continues for
the Black River near Annapolis
* until Sunday afternoon.
* At 10:15 AM Friday the stage was 8.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river will continue rising to near 11.0 feet by
after midnight tomorrow. The river will fall below flood stage
tomorrow early afternoon.
* Impact: At 9.0 feet...County Road 372 will begin flooding near this
height.
* Impact: At 8.0 feet...Annapolis Road on the east bank of the Black
River south of Lesterville begins flooding close to this height.
This is the only road directly connecting Annapolis and
Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/11 07/12 07/13 07/14 07/15
Black River
Annapolis 8.0 8.41 10.4 5.3 4.7 4.2 3.8
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$656
WGUS83 KLSX 101952
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CDT FRI JUL 10 2015
...The flood warning continues for the following river in Missouri...
Black River near
...Annapolis
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than predicted.
The National Weather Service will monitor this situation and issue follow
up statements as conditions or forecasts change.
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-111952-
/O.EXT.KLSX.FL.W.0119.000000T0000Z-150712T1923Z/
/ANNM7.1.ER.150710T1443Z.150711T0600Z.150711T1923Z.NO/
252 PM CDT FRI JUL 10 2015
The Flood Warning continues for
the Black River near Annapolis.
* At 2:31 PM Friday the stage was 11.5 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast: The river will rise to near 13.5 feet by after midnight tomorrow.
The river will fall below flood stage tomorrow early afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/11 07/12 07/13 07/14 07/15
Black River
Annapolis 8.0 11.50 10.7 5.8 4.8 4.4 4.0
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
MOC099-189-111952-
/O.NEW.KLSX.FL.W.0120.150711T1600Z-150713T1200Z/
/VLLM7.1.ER.150711T1600Z.150712T0000Z.150712T1200Z.NO/
252 PM CDT FRI JUL 10 2015
* At 2:30 PM Friday the stage was 13.2 feet.
* Flood stage is 16.0 feet.
* Forecast: The river will rise above flood stage by tomorrow late
morning and continue to rise to near 16.3 feet by tomorrow evening.
The river will fall below flood stage by Sunday morning.
* Impact: At 16.0 feet...Flood Stage. Minor flooding begins. Buder
Park begins to flood.
* Impact: At 12.0 feet...Sluice gates at 5th Street, 3rd Street, and
Fishpot Creek at Union Pacific Railway tracks must be closed.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/11 07/12 07/13 07/14 07/15
Meramec River
Valley Park 16.0 13.19 15.6 16.0 13.8 10.5 7.6
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$264
WGUS83 KLSX 110104
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
804 PM CDT FRI JUL 10 2015
...The flood warning continues for the following riverS...
Black River near
...Annapolis
La Moine River at
...Ripley
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive any vehicle through flooded areas.
The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-120104-
/O.EXT.KLSX.FL.W.0119.000000T0000Z-150712T1800Z/
/ANNM7.1.ER.150710T1443Z.150710T2345Z.150711T1800Z.NO/
804 PM CDT FRI JUL 10 2015
The Flood Warning continues for
the Black River near Annapolis.
* At 7:15 PM Friday the stage was 12.6 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by tomorrow afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/11 07/12 07/13 07/14 07/15
Black River
Annapolis 8.0 12.58 9.9 5.9 5.0 4.3 4.2
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$
ILC009-120103-
/O.EXT.KLSX.FL.W.0108.000000T0000Z-150712T1500Z/
/RIPI2.2.ER.150709T0245Z.150710T0600Z.150711T1500Z.NO/
804 PM CDT FRI JUL 10 2015
The Flood Warning continues for
the La Moine River at Ripley.
* At 6:45 PM Friday the stage was 22.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast: The river will fall below flood stage by tomorrow late morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/11 07/12 07/13 07/14 07/15
La Moine River
Ripley 22.0 22.53 22.1 20.7 18.8 17.9 17.7
&&
LAT...LON 4013 9074 4013 9068 4000 9051 3996 9052
3998 9064
$$575
WGUS83 KLSX 111422
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
922 AM CDT SAT JUL 11 2015
...The flood warning continues for the following river in Missouri...
Black River near Annapolis
.This Flood Warning is a result of recent heavy rainfall...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this situation and issue
follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-121422-
/O.CON.KLSX.FL.W.0119.000000T0000Z-150712T1800Z/
/ANNM7.1.ER.150710T1443Z.150711T0230Z.150711T1800Z.NO/
922 AM CDT SAT JUL 11 2015
The Flood Warning continues for
the Black River near Annapolis
* until this evening afternoon.
* At 8:15 AM Saturday the stage was 9.4 feet.
* Flood stage is 8.0 feet.
* Forecast: The river is forecast to fall below flood stage this afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/12 07/13 07/14 07/15 07/16
Black River
Annapolis 8.0 9.38 5.8 4.7 4.1 3.8 3.7
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$994
WGUS83 KLSX 112159
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
459 PM CDT SAT JUL 11 2015
...The Flood Warning is cancelled for the following river in Missouri...
Black River near Annapolis
.This will be the last flood statement for this water event...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC179-112229-
/O.CAN.KLSX.FL.W.0119.000000T0000Z-150712T1800Z/
/ANNM7.1.ER.150710T1443Z.150711T0230Z.150711T2018Z.NO/
459 PM CDT SAT JUL 11 2015
The Flood Warning is cancelled for
the Black River near Annapolis.
* At 4:15 PM Saturday the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 3:18 PM Saturday.
* Forecast: The river will continue to fall to 5.8 feet by tomorrow
morning.
* Impact: At 5.0 feet...Near this height, Peola Road begins flooding
along the west bank of the Black River south of Lesterville.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 07/12 07/13 07/14 07/15 07/16
Black River
Annapolis 8.0 7.86 5.8 4.7 4.1 3.8 3.7
&&
LAT...LON 3743 9087 3745 9078 3724 9074 3724 9079
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 10, 4:03 AM CDT, 4 hours 43 minutes earlier.
Area forecast discussion, Jul 10, 4:03 AM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
403 AM CDT FRI JUL 10 2015
.SHORT TERM: (THROUGH LATE THIS AFTERNOON)
ISSUED AT 327 AM CDT FRI JUL 10 2015
PRESENT INDICATIONS ARE THE PRECIPITATION IS SHUTTING DOWN MUCH
SOONER THAN FORECAST BY MOST OF THE DETERMINISTIC MODELS. THE
LATEST WATER VAPOR AND VWP DATA FROM 0815Z SHOWS THE SHORT WAVE
TROF WHICH IS LARGELY DRIVING THE RAIN SHIELD IS LOCATED FROM FAR
EASTERN MO INTO SOUTH CENTRAL MO. ANY THUNDERSTORMS ARE CONFINED
TO THE FAR SOUTHERN CWA WITHIN A REGION OF MCON ASSOCIATED WITH
THE WSWLY LLJ. BY 12Z THE BACK EDGE OF THE RAIN SHIELD SHOULD BE
OVER THE FAR EASTERN CWA OR POSSIBLY EVEN FUTHER EAST, WITH THE
THREAT OF PRECIPITATION TRAILING TO THE SOUTHWEST. WITH THIS IN
MIND AND GIVEN THE LACK OF HIGH RAINFALL RATES, I HAVE TRIMMED
THE COVERAGE OF THE FLASH FLOOD WATCH TO THE FAR SOUTHERN CWA THRU
12Z. AFTER THE END OF THE PRECIPITATION EARLY THIS MORNING, I
THINK THERE COULD BE A FAIRLY SIGNIFICANT LULL AND OVERALL THERE
SHOULD BE DECREASING CLOUDS AND WARMING TEMPERATURES. BY MID
AFTERNOON HOWEVER THE THREAT OF THUNDERSTORMS WILL RAMP UP ACROSS
SOUTHERN MO INTO SOUTHERN IL IN THE VICINITY OF THE FRONTAL
BOUNDARY. HEATING OF THE MOIST AIR MASS SHOULD YIELD MODERATELY
UNSTABLE AND WEAKLY CAPPED CONDITIONS SUPPORTING THE POTENTIAL FOR
SCATTERED STORMS.
GLASS
.LONG TERM: (TONIGHT THROUGH THURSDAY)
ISSUED AT 327 AM CDT FRI JUL 10 2015
THE FRONT WILL FINALLY BEGIN LIFTING NORTHWARD TONIGHT, ESPECIALLY
ON THE WESTERN EXTENSION ACROSS THE PLAINS IN ASSOCIATION WITH A
MIGRATORY SHORT WAVE AND BOUNDARY EMANATING FROM THE ROCKIES. THE
MAIN FOCUS FOR SHOWERS AND THUNDERSTORMS WILL BE ALONG AND AHEAD
OF THE LIFTING FRONT FROM THE PLAINS INTO IA IN ASSOCIATION WITH
THE VEERING SOUTHWESTERLY LLJ AND AFOREMENTIONED SHORT WAVE.
HOWEVER A CHANCE OF SHOWERS AND THUNDERSTORMS WILL SPAN THE ENTIRE
FRONTAL ZONE ACROSS MO INTO IL, ESPECIALLY NORTHERN MO INTO
CENTRAL IL. THE REGION ACROSS NORTHEAST MO INTO WEST CENTRAL IL
WILL SEE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY
AND SATURDAY NIGHT, FIRST WITH THE FRONT ON SATURDAY AND THEN
WITH THE POTENTIAL FOR A THUNDERSTORM COMPLEX PROPAGATING
SOUTHEASTWARD OUT OF IOWA ON SATURDAY NIGHT. MEANWHILE HEAT AND
HUMIDITY WILL BEGIN BUILDING ON SATURDAY AND INTO SUNDAY WITH
WARMING LOW AND MID LEVEL TEMPERATURES AND RISING HEIGHTS ALOFT.
BY MONDAY THE RETROGRADING UPPER HIGH PUTS US BACK INTO NORTHWEST
FLOW ALOFT AND SUSCEPTIBLE TO CONVECTIVE COMPLEXES MOVING INTO THE
AREA FROM THE UPPER MIDWEST. THIS LEADS TO SOME UNCERTAINTY FOR
AREAS OF NORTHERN MO INTO IL, OTHERWISE HEAT AND HUMIDITY WILL
PERSIST UNTIL A FROPA IN THE TUESDAY TIME FRAME. SOME HEAT
HEADLINES MAY BE NEEDED EVENTUALLY FOR MONDAY AS HEAT INDICES
APPROACH 105 IN LOCALES. THIS WEEKEND INTO MONDAY CERTAINLY LOOKS
LIKE SOME OF THE HOTTEST WEATHER THUS FAR THIS SUMMER.
GLASS
&&
.AVIATION: (FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1142 PM CDT THU JUL 9 2015
AREA OF RAIN...WITH AN EMBEDDED THUNDERSTORM OR TWO...IS MOVING
MOVING NORTHEAST ACROSS THE AREA. LOOKS LIKE GENERALLY MVFR
CEILINGS/VSBYS THIS AREA OF RAIN, BUT KUUV IS REPORTING 600FT
OVERCAST AT THIS TIME, SO THERE IS OBVOUSLY SOME EMBEDDED LOW
STRATUS. SHOULD SEE MVFR AND THEN IFR SETTLE ACROSS MUCH OF THE
AREA OVERNIGHT WITH PERHAPS ONLY NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS STAYING IN LOW MVFR CATEGORY. THE CURRENT AREA OF
RAIN WILL CONTINUE TO MOVE NORTHEAST, BUT TRAILING SCATTERED
SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE FOR MOST OF IF NOT
ALL OF THE REST OF THE NIGHT INTO THE DAYLIGHT HOURS OF FRIDAY
MORNING BEFORE ENDING. IT WILL TAKE MOST OF, IF NOT ALL OF THE
MORNING FOR CEILINGS TO RISE ABOVE 2000 FT AND INTO VFR CATEGORY
BY EARLY TO MID AFTERNOON AS THE WARM FRONT SLIDES SLOWLY NORTH OF
THE AREA.
SPECIFICS FOR KSTL:
KUUV ABOUT 40 MILES SOUTHWEST OF LAMBERT REPORTED 600FT OVERCAST
CEILINGS WITH THIS AREA OF RAIN, SO WILL START LAMBERT OUT WITH A
TEMPO FOR IFR CEILNIGS. EXPECT THERE WILL BE SOME VARIABILITY FOR
A FEW HOURS, WITH IFR SETTLING DOWN BY 10-12Z. THE CURRENT AREA OF
RAIN WILL CONTINUE TO MOVE NORTHEAST, BUT TRAILING SCATTERED
SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE FOR MOST OF IF NOT
ALL OF THE REST OF THE NIGHT INTO THE DAYLIGHT HOURS OF FRIDAY
MORNING BEFORE ENDING. IT WILL TAKE MOST OF, IF NOT ALL OF THE
MORNING FOR CEILINGS TO RISE ABOVE 2000 FT AND INTO VFR CATEGORY
BY EARLY TO MID AFTERNOON AS THE WARM FRONT SLIDES SLOWLY NORTH OF
THE AREA.
CARNEY
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR IRON MO-
MADISON MO-REYNOLDS MO.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Jul 10, 5:56 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 556 AM CDT FRI JUL 10 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 556 AM CDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SHOWERS AND THUNDERSTORMS WILL COME TO AN END EARLY THIS MORNING ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS COULD PRODUCE HEAVY RAINFALL AND THERE IS A FLASH FLOOD WATCH IN EFFECT UNTIL 700 AM FOR PORTIONS OF SOUTHEAST MISSOURI. SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS PARTS OF CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REMAINDER OF THE AREA FROM MID EVENING THROUGH THE REMAINDER OF TONIGHT. MAJOR FLOODING WILL CONTINUE ON ALL POINTS OF THE ILLINOIS RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF THE AREA NORTH OF INTERSTATE 70 THROUGH THE WEEKEND. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS FOR MUCH OF THE AREA MONDAY THROUGH THURSDAY. HEAT INDICES MAY REACH DANGEROUS LEVELS NEAR 105 DEGREES ACROSS PARTS OF THE AREA MONDAY AFTERNOON. MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS IN EXCESS OF 2 INCHES OR ANY FLOODING...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. GLASS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 5:30 AM CDT | Areal Flood Advisory | LSX | Iron, Madison, Reynolds | 4 hr |
| Jul 10, 5:50 AM CDT | River Flood Warning | LSX | Osage | 5 days |
| Jul 10, 2:52 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 64 hr |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.